Alert archive / Iowa / River Flood Warnings in 2013

River Flood Warning 38, NWS Des Moines, IA

May 28, 2013Davis County, Wapello County, Iowa

NWS Des Moines, IA issued this river flood warning at May 28, 2013, 7:49 PM CDT for Davis County, Wapello County, Iowa. It took effect at May 28, 2013, 8:21 PM CDT. It was in force for 70 hr.

The area

The counties it named.

The facts

Issued
May 28, 2013, 7:49 PM CDT (00:49 UTC)
In effect from
May 28, 2013, 8:21 PM CDT
Expired
May 31, 2013, 6:40 PM CDT
In force
70 hr
Issued by
NWS Des Moines, IA
Area
Storm-based polygon
Flood severity
Minor

Counties Davis County, IA, Wapello County, IA

The radar

The Des Moines radar (KDMX), 144 km from the middle of the area, began a volume at 00:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Des Moines River at Ottumwa (OTMI4). The gauge peaked at 13.81 ft at May 28, 2013, 10:00 PM CDT.

actionminormoderate5101505/2805/2905/3005/3106/01
Action stage
9 ft
Minor stage
13 ft
Moderate stage
15 ft
Major stage
19 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05489500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this river flood warning went out at May 28, 6:47 PM CDT, 1 hour 2 minutes earlier.

Area forecast discussion, May 28, 6:47 PM CDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
647 PM CDT TUE MAY 28 2013

...UPDATED AVIATION DISCUSSION...

.SHORT TERM.../TONIGHT /...
ISSUED AT 358 PM CDT TUE MAY 28 2013

FORECAST FOR TONIGHT IS LARGELY PREDICATED ON CONVECTIVE
EVOLUTION...WHICH IS UNFORTUNATELY AMBIGUOUS AND OF SOMEWHAT LOW
CONFIDENCE. CURRENTLY STORMS ARE DEVELOPING RAPIDLY ALONG A BOUNDARY
SOUTH OF INTERSTATE 80 WHERE SEVERE WEATHER AND LOCALLY HEAVY RAIN
ARE LIKELY. FURTHER NORTH INSTABILITY HAS BEEN INCREASING THIS
AFTERNOON...DESPITE BEING HAMPERED BY PERSISTENT CLOUDS...BUT THE
FLOW IS MORE NEBULOUS WITH A LACK OF FORCING MECHANISM. EXPECT THAT
STORMS WILL BE LARGELY CONFINED TO OUR SOUTH THROUGH THIS
EVENING...BUT AFTERWARD AS SEVERAL SUBTLE MID-LEVEL FEATURES
UPSTREAM OVER THE HIGH PLAINS APPROACH...SHORT RANGE MODELS SHOW A
TREMENDOUS AMOUNT OF DISAGREEMENT AS TO WHETHER ADDITIONAL STORMS
WILL DEVELOP OR NOT. IT DOES APPEAR PROBABLE THAT LARGE SCALE
FORCING ASSOCIATED WITH ONE OR MORE OF THESE FEATURES COULD AFFECT
THE REMAINDER OF OUR CWA...AND WITH STEERING FLOW TURNING TO MORE
SOUTHWESTERLY EXPECT THAT ACTIVITY ACROSS SOUTHERN IOWA/NORTHERN
MISSOURI COULD ADVECT NORTHWARD AS WELL. ON THE OTHER HAND...IF THE
STORMS IN THE SOUTH THIS EVENING PROPAGATE OR SEND AN OUTFLOW
BOUNDARY SOUTHWARD THEN IT COULD CHOKE THINGS OFF IN THAT DIRECTION
AND STABILIZE THE REGION...MITIGATING ADDITIONAL DEVELOPMENT
OVERNIGHT. GIVEN THE INHERENT UNCERTAINTY IN SUCH A SCENARIO HAVE
OPTED FOR BROAD SLIGHT CHANCE TO CHANCE POPS OVERNIGHT...SLOWLY
SPREADING NORTHWARD...BUT ANTICIPATE THAT THESE WILL NEED TO BE
UPDATED BASED ON SHORT TERM OBSERVATIONAL TRENDS AS THE EVENING
PROGRESSES. OUTSIDE OF THE CONVECTIVE POTENTIAL...WHICH WILL ALSO
EFFECT CLOUD COVER AND OTHER FORECAST PARAMETERS...THERE IS SOME
POTENTIAL FOR ADDITIONAL FOG DEVELOPMENT OVERNIGHT. HOWEVER...HAVE
NOT INCLUDED IT IN THE FORECAST AT THIS TIME AS CONFIDENCE IN DENSE
FOG IS LOW. IF STORMS REMAIN CONFINED TO THE SOUTH THIS EVENING AND
SKIES MANAGE TO LARGELY CLEAR OVERNIGHT THEN IT COULD BECOME MORE OF
A CONCERN.

.LONG TERM.../WEDNESDAY THROUGH TUESDAY/...
ISSUED AT 358 PM CDT TUE MAY 28 2013

ACTIVE WEATHER PATTERN TO CONTINUE THROUGH THE END OF THE
WEEK...WITH A POTENTIAL BREAK IN THE PRECIPITATION CHANCES
TOWARD THE WEEKEND INTO EARLY NEXT WEEK.

CONCERNS CONTINUE TO CENTER AROUND THUNDERSTORM CHANCES...HEAVY
RAINFALL...AND POTENTIAL FOR SEVERE WEATHER WEDNESDAY INTO THURSDAY.
SHORTWAVE TROUGH LIFTING NORTHWARD THROUGH THE STATE WEDNESDAY
MORNING...WITH CONTINUED MOISTURE STREAMING NORTHWARD INTO THE
STATE. STORM MOTIONS BECOME SIMILAR ARE SLOWER WITH MUCH OF THE
STATE IN THE WARM SECTOR FOR WEDNESDAY INTO THURSDAY AS THE WARM
FRONT STRETCHED ACROSS THE STATE TODAY LIFTS NORTHWARD. ACTIVITY
POSSIBLE THROUGHOUT THE DAY WEDNESDAY...WITH HEAVY RAIN STILL A
THREAT DUE TO SLOW STORM MOTIONS...POSSIBILITY OF TRAINING STORMS
AND DEEP WARM CLOUD DEPTHS. GREATEST THREAT FOR ADDITIONAL FLASH
FLOODING AND HEAVY RAINFALL COMES WEDNESDAY NIGHT INTO
THURSDAY...AS THE MAIN UPPER LOW BEGINS TO LIFT OUT OF THE ROCKIES
AND INTO THE NORTH CENTRAL PLAINS. STORM MOTION BECOMES MORE
PARALLEL TO THE FRONT INCREASING THE THREAT FOR TRAINING
STORMS...WITH CONTINUED SLOW STORM MOTIONS. OVERALL PRECIPITATION
AMOUNTS FORECAST FOR TONIGHT THROUGH FRIDAY SUGGESTS WIDESPREAD 1
TO 3 INCHES OF PRECIPITATION ACROSS THE CWA...WITH HIGHER AMOUNTS
POSSIBLE BENEATH THE STRONGER THUNDERSTORMS. WEDNESDAY INTO
THURSDAY ALSO LOOK LIKE INCREASING CHANCES FOR SEVERE WEATHER EACH
DAY...WITH STRONGER ENERGY LIFTING NORTHWARD THROUGH THE CWA
ASSOCIATED WITH THE UPPER LOW OFF TO THE WEST/NORTHWEST. DECENT
SHEAR WITH INSTABILITY ANTICIPATED.

STORM SYSTEM FINALLY BEGINS TO PROGRESS THROUGH THE REGION FRIDAY
INTO SATURDAY...WITH SOME LINGERING CHANCES FOR PRECIPITATION.
HOWEVER OVERALL THREAT OF FLASH FLOODING AND SEVERE WEATHER BEGINS
TO DECREASE WITH MAINLY LIGHT RAIN CHANCES POSSIBLE. DRY
CONDITIONS ARE THEN EXPECTED INTO SUNDAY AND MONDAY. MODELS THEN
DIVERGE ON SOLUTIONS TOWARD THE MIDDLE OF NEXT WEEK...WITH THE EC
BRINGING ANOTHER UPPER LOW ACROSS THE NORTHERN PLAINS. THIS COULD
BRING SOME CHANCES FOR PRECIPITATION TO THE REGION. HOWEVER THE
GFS IS WEAKER WITH THE SYSTEM MOVING THROUGH THE NORTHERN
PLAINS...THUS KEEPING ANY PRECIP CHANCES FURTHER NORTH OF THE CWA.
OVERALL TEMPERATURES LOOKING WARMER THROUGH THE NEXT FEW
DAYS...AND THEN COOLER AGAIN TOWARD THE WEEKEND INTO EARLY NEXT
WEEK.

&&

.AVIATION...29/00Z
 ISSUED AT 646 PM CDT TUE MAY 28 2013

ONGOING CONVECTION LOOKS TO MAINLY AFFECT OTM AND POSSIBLY DSM
THROUGH THE REMAINDER OF THE EVENING. HEAVY RAIN WILL AFFECT OTM
OVER THE NEXT 2 TO 4 HOURS AND VIS AND CIGS WILL VARY FROM MVFR TO
IFR. FURTHER NORTH...MAY SEE FOG DEVELOP OVERNIGHT AND BRING MVFR
VIS TO FOD/ALO/MCW INTO WEDNESDAY MORNING. VERY STRONG SOUTH WINDS
WILL DEVELOP LATE WEDNESDAY MORNING AND INTO THE AFTERNOON HOURS.
TIMING OF ADDITION CONVECTION LOOKS MORE LIKELY DURING THE
AFTERNOON WEDNESDAY AND CUT BACK ON MENTION UNTIL THE LAST 6
HOURS.

&&

.HYDROLOGY...
ISSUED AT 358 PM CDT TUE MAY 28 2013

THUNDERSTORMS WILL IMPACT PARTS OF OUR SOUTHERN AND SOUTHEASTERN
COUNTIES THROUGH THIS EVENING AND INTO TONIGHT. GIVEN THAT THE
ENVIRONMENT CONTINUES TO BE FAVORABLE FOR LOCALLY HEAVY RAINFALL
FROM THESE STORMS...AND THAT SOILS ARE ALREADY SATURATED WITH
RIVER AND AREAL FLOODING ONGOING...IT WILL NOT TAKE MUCH FOR
ADDITIONAL FLASH FLOODING ACROSS MOST OF THIS AREA. THEREFORE HAVE
ISSUED A FLASH FLOOD WATCH RUNNING THROUGH TONIGHT.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR ADAMS-APPANOOSE-
CLARKE-DAVIS-DECATUR-JASPER-LUCAS-MADISON-MAHASKA-MARION-MONROE-
POWESHIEK-RINGGOLD-TAYLOR-UNION-WAPELLO-WARREN-WAYNE.

&&

SHORT TERM...LEE
LONG TERM...BEERENDS
AVIATION...PODRAZIK
HYDROLOGY...LEE/ZOGG
Hazardous weather outlook, May 28, 4:13 PM CDT, 3 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
413 PM CDT TUE MAY 28 2013

IAZ004>007-015>017-023>028-033>039-044>050-057>060-070-071-292115-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-
BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-CASS-ADAIR-
413 PM CDT TUE MAY 28 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TONIGHT

SCATTERED STRONG THUNDERSTORMS WILL AGAIN BE POSSIBLE OVER THE
AREA LATER THIS EVENING AND OVERNIGHT. A FEW STORMS COULD BE
SEVERE AND WILL ALSO BE CAPABLE OF PRODUCING LOCALLY HEAVY RAIN
AND FLOODING.

NUMEROUS RIVER FLOOD WARNINGS ARE IN EFFECT. PLEASE REFER TO THE
NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR
FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORM CHANCES WILL PERSIST INTO SATURDAY. THE THREAT FOR
HEAVY RAINFALL...POSSIBLY LEADING TO FLASH FLOODING OR AREAL
FLOODING...WILL REMAIN THROUGH FRIDAY. SEVERE WEATHER WILL ALSO BE
POSSIBLE WEDNESDAY AND THURSDAY.

NUMEROUS RIVER FLOOD WARNINGS ARE IN EFFECT. PLEASE REFER TO THE
NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR
FURTHER DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED AT TIMES THROUGH THIS WEEK.

IAZ061-062-072>075-081>086-092>097-292115-
JASPER-POWESHIEK-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION-CLARKE-
LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS-
413 PM CDT TUE MAY 28 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TONIGHT

SCATTERED TO NUMEROUS THUNDERSTORMS ARE FORECAST INTO TONIGHT.
SOME STORMS WILL BE SEVERE...WITH LARGE HAIL THE PRIMARY THREAT
BUT DAMAGING WINDS AND TORNADOES ARE ALSO POSSIBLE. THE STORMS WILL
ALSO PRODUCE LOCALLY HEAVY RAINFALL LEADING TO ADDITIONAL FLASH
FLOODING.

A FLASH FLOOD WATCH AND NUMEROUS RIVER FLOOD WARNINGS ARE IN
EFFECT. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT
WEATHER.GOV/DESMOINES FOR FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORM CHANCES WILL PERSIST INTO SATURDAY. THE THREAT FOR
HEAVY RAINFALL...POSSIBLY LEADING TO FLASH FLOODING OR AREAL
FLOODING...WILL REMAIN THROUGH FRIDAY. SEVERE WEATHER WILL ALSO BE
POSSIBLE WEDNESDAY INTO THURSDAY.

NUMEROUS RIVER FLOOD WARNINGS ARE IN EFFECT. PLEASE REFER TO THE
NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR
FURTHER DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT...AND AGAIN AT TIMES
THROUGH THIS WEEK.

MJB

In the hours before

Local storm report, May 28, 6:37 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
637 PM CDT TUE MAY 28 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0607 PM     HAIL             4 NNW CRESTON AIRPORT   41.07N 94.38W
05/28/2013  M1.00 INCH       UNION              IA   TRAINED SPOTTER

&&
Local storm report, May 28, 7:02 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
702 PM CDT TUE MAY 28 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     HAIL             WINTERSET               41.34N 94.02W
05/28/2013  E1.00 INCH       MADISON            IA   PUBLIC

            LASTED FOR LESS THAN TWO MINUTES.

&&

SKOW
Local storm report, May 28, 7:25 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
725 PM CDT TUE MAY 28 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0711 PM     FLASH FLOOD      3 W MELROSE             40.98N 93.10W
05/28/2013                   LUCAS              IA   FIRE DEPT/RESCUE

            SEVERAL SPOTS HAVE FAST FLOWING WATER ABOUT 3 TO 4 INCHES
            DEEP ACROSS 500TH AVENUE OR COUNTY LINE ROAD BETWEEN
            LUCAS AND MONROE COUNTIES.

&&

PODRAZIK
Local storm report, May 28, 7:27 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
727 PM CDT TUE MAY 28 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     HAIL             HUMESTON                40.86N 93.50W
05/28/2013  E1.25 INCH       WAYNE              IA   PUBLIC

            SOCIAL MEDIA REPORT OF QUARTER TO HALF DOLLAR SIZE HAIL
            IN HUMESTON

&&
Local storm report, May 28, 7:36 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
736 PM CDT TUE MAY 28 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     FLOOD            2 E MELROSE             40.98N 93.00W
05/28/2013                   MONROE             IA   TRAINED SPOTTER

            TRAINED SPOTTER REPORTS THAT ALL STREETS IN MELROSE ARE
            NOW UNDERWATER. SOME SPOTS ARE STANDING WATER AND SOME
            ARE FLOWING.

&&

LEE
Local storm report, May 28, 7:44 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
744 PM CDT TUE MAY 28 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     FLASH FLOOD      1 NNW OTTUMWA           41.03N 92.43W
05/28/2013                   WAPELLO            IA   TRAINED SPOTTER

            SPOTTER REPORTS THAT A FLASH FLOOD SWEPT DOWN HER
            STREET...SEVERAL FEET DEEP...WITH ENOUGH CURRENT TO CARRY
            LOGS AND OTHER DEBRIS WITH IT. AT THE BOTTOM OF THE
            STREET THE WATER IS STANDING 4 TO 5 FEET DEEP. TIME
            ESTIMATED.

&&

LEE

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 7:00 PM CDTFlash Flood WarningDMXWapello6 hr
May 28, 7:17 PM CDTSevere Thunderstorm WarningDMXDecatur, Ringgold43 min
May 28, 7:32 PM CDTFlash Flood WarningDMXAppanoose, Davis, Decatur, Ringgold, Taylor, Wayne6 hr
May 28, 8:37 PM CDTSevere Thunderstorm WarningDMXAppanoose, Davis53 min
May 28, 9:21 PM CDTRiver Flood WarningDMXMahaska, Wapello71 hr
May 28, 9:21 PM CDTRiver Flood WarningDMXMahaska, Marion36 hr
May 29, 12:27 AM CDTAreal Flood WarningDMXAppanoose, Lucas, Mahaska, Monroe, Wapello, Wayne8 hr
May 29, 12:36 AM CDTAreal Flood WarningDMXWapello8 hr
May 29, 5:01 AM CDTRiver Flood WarningDMXLucas, Wayne41 hr
May 29, 11:01 AM CDTFlash Flood WatchDMXAdair, Adams, Appanoose, Audubon, Black Hawk, Boone and 45 more56 hr
May 29, 11:11 AM CDTSevere Thunderstorm WarningDMXGreene, Guthrie34 min
May 29, 11:34 AM CDTSevere Thunderstorm WarningDMXBoone, Webster26 min
May 29, 12:51 PM CDTSevere Thunderstorm WarningDMXHamilton, Hardin, Story24 min
May 29, 1:57 PM CDTSevere Thunderstorm WarningDMXDallas, Madison33 min
May 29, 2:24 PM CDTFlash Flood WarningDMXButler, Franklin, Grundy, Hardin6 hr
May 29, 2:26 PM CDTSevere Thunderstorm WarningDMXDallas, Polk34 min
May 29, 2:36 PM CDTSevere Thunderstorm WarningDMXHardin, Marshall, Story39 min
May 29, 2:52 PM CDTFlash Flood WarningDMXAdair, Dallas, Madison6 hr
May 29, 2:55 PM CDTSevere Thunderstorm WarningDMXJasper, Polk, Story35 min
May 29, 2:58 PM CDTSevere Thunderstorm WarningDMXAudubon, Cass32 min
May 29, 3:25 PM CDTSevere Thunderstorm WarningDMXJasper, Marshall, Polk, Story65 min
May 29, 3:28 PM CDTSevere Thunderstorm WarningDMXBlack Hawk, Grundy62 min
May 29, 3:30 PM CDTFlash Flood WarningDMXGrundy, Hardin, Jasper, Marshall, Polk, Story6 hr
May 29, 3:54 PM CDTSevere Thunderstorm WarningDMXGrundy, Hardin, Marshall, Tama51 min
May 29, 4:01 PM CDTSevere Thunderstorm WarningDMXJasper, Marshall, Poweshiek, Tama59 min
May 29, 4:13 PM CDTFlash Flood WarningDMXPolk3 hr
May 29, 4:16 PM CDTFlash Flood WarningDMXAudubon, Cass, Guthrie6 hr
May 29, 4:16 PM CDTSevere Thunderstorm WarningDMXBlack Hawk, Bremer, Butler, Grundy44 min
May 29, 4:20 PM CDTSevere Thunderstorm WarningDMXAudubon, Carroll, Greene, Guthrie40 min
May 29, 4:27 PM CDTFlash Flood WarningDMXBlack Hawk, Bremer, Poweshiek, Tama6 hr
May 29, 5:00 PM CDTSevere Thunderstorm WarningDMXBlack Hawk, Bremer, Poweshiek, Tama45 min
May 29, 6:55 PM CDTAreal Flood WarningDMXPolk12 hr
May 29, 6:56 PM CDTSevere Thunderstorm WarningDMXBlack Hawk, Bremer, Butler, Grundy34 min

Nearby

River Flood Warnings in Iowa, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.